# SDR SWAA2024073011570

- Difficulty date: July 11, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON STRAP FAIL SAFE BS 492.20 BETWEEN S-20R S-21R (MARKED) CORRECTION SHOULD BE = ELONGATE HOLE ON STRAP FAIL SAFE BS 492.20 BETWEEN S-21R S-22R (MARKED)<[01] REPAIRED PER EA 24-153-01959 WITH AN INSPECTION THRESHOLD DEFINED IN 24-153-01959-DT;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
